Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 12/8/2009
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / 0||UN / UN|
Administered by: Other Purchased by: Other
Symptoms: Anxiety, Burning sensation, Dementia, Grunting, Hallucination, Heart rate increased, Hyperhidrosis, Hyperventilation, Insomnia, Panic attack, Tic, Weight decreased
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? Yes
Hospitalized? Yes, days: 0
Write-up:Information has been received from a physician concerning a female patient with asthma who on an unknown date, was vaccinated with the first dose of GARDASIL. Concomitant therapy included MAXAIR. A couple of days later after receiving GARDASIL, the patient started presenting with anxiety, dementia, panic attacks, loss of sleep, weight loss, hallucinations and hyperventilation. The patient was put on antidepressants (unspecified) and her symptoms got worse and she was taken to the ER on 02-FEB-2009. After the antidepressants the patient experienced burning, sweating, tics, rapid heart beat and vocal grunt and was admitted to the psychiatric hospital. The patient will not receive further doses of GARDASIL. The patient was released since she was feeling a little better and started eating, however she is showing early signs of dementia. The patient''s adverse experiences were considered to be disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166